# SDR USAASB95002

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Blocked
- Location: Apu
- Stage of operation: CR
- Nature of condition: H, I, M
- Precautionary procedure: A

## Discrepancy

EWR - FL 1468 - EN ROUTE DCA-BOS, WITH THE NR 1 GENERATOR ON MEL AND THE APU RUNNING, THE APU SHUT DOWN DUE TO HIGH OIL TEMPERATURE.  FLIGHT DIVERTED TO EWR AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT AND COULD NOT FIND A PROBLEM WITH THE APU.  THE APU OIL AND OIL FILTER WERE CHANGED.   SUBSEQUENTLY, MAINTENANCE FOUND THAT THE APU OIL INLET COOLER WAS BLOCKED, CAUSING THE HIGH TEMPERATURES.  (M)
